So i have a really bad break out from accutane , and my derm stop the tratment and go for antibiotics for 8 days but nothing changed so my derm told me that prednisone is very good for this stuff ,but it's a little raught , i said ok.I'm takin 20mg of predisone a day , will this make my initial breakouts go away?
Will Prednisone Make my Breakouts Go Away?
Doctor Answers (1)
Prednisone and breakouts
Prednisone, especially long term use, has some pretty terrible side effects, including weight gain (a lot!), swelling, water retention, diarrhea, etc. Most people cannot tolerate the side effects of this or will not endure them, so I do not recommend long term use of Prednisone, regardless of if it will or won't work for breakouts. There are other much better acne medications.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.